# SDR DALA1149299858

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,698 hours, 78,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED J CHANNEL ON APB - CRACKED.  PERFORMING INSP OF APB  LOWER T SECTION PER 5310-01203-01, FOUND J CHANNEL STIFFENER CRACKED AT STA 25L ON APB JUST ABOVE T ATTACH LOCATION.  CAN BE SEEN THRU ACCESS HOLE.  REMOVED CRACKED J FRAME.  DRILLED NEW J, INST J PER BOEING SRM 51-30 INST 6EA 3/16 HI-LOCS AND BOLTS FOR CABLE FEED THRU ON BULKHEAD. REMOF873942.  INSP REPAIR OK TO CLOSE QC2048.  CLOSED AFT CARGO COMPARTMENT AFT WALL.
